MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 60IN 0 S/A TP-1 LP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 60IN 0 S/A TP-1 LP; SUTURE, SURGICAL, ABSORBABLE
Model Number Z991G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4) to date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Attempts are being made to clarify the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: age, gender, weight, bmi at the time of index procedure? date and name of index surgical procedure.The diagnosis and indication for the index surgical procedure? product lot number? what was the tissue condition where pds suture were used, i.E., normal or thin, calcified, fragile, diseased? how was the suture placed (interrupted or continuous)? how was the suture tied (square knot or multiple knots one end)? were there two sutures (z991g- pds) involved in this post-op event? please clarify what tissue dehisced and size of dehiscence? was there any precipitating stress factor for the complete wound dehiscence? did the operating surgeon observe any suture deficiency or anomaly before, during or after suture placement or during any re-operation? how was the dehiscence managed? if a surgical intervention was performed, provide date, findings or operation notes.Other relevant patient factors/comorbidities/concomitant medications what is physician¿s opinion as to the etiology of or contributing factors to this event ( complete wound dehiscence)? what is the patient¿s current status? if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Events were 2210968-2020-09742 and 2210968-2020-09741.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure in 2020 and the suture was used.Post-operatively, the patient experienced complete wound dehiscence of an abdominal incision with each end of the fascia closure secured with a loop.Event occurred one week post-operatively.Additional information has been requested.
 
Additional Manufacturer Narrative
Date sent to the fda: 01/05/2021.Additional h6 component code: g07002 ¿ device not returned.The following information was requested, but unavailable: the patient demographic info: age, gender, weight, bmi at the time of index procedure? date and name of index surgical procedure.The diagnosis and indication for the index surgical procedure? product lot number? what was the tissue condition where pds suture were used, i.E., normal or thin, calcified, fragile, diseased? how was the suture placed (interrupted or continuous)? how was the suture tied (square knot or multiple knots one end)? were there two sutures (z991g- pds) involved in this post-op event? please clarify what tissue dehisced and size of dehiscence? was there any precipitating stress factor for the complete wound dehiscence? did the operating surgeon observe any suture deficiency or anomaly before, during or after suture placement or during any re-operation? how was the dehiscence managed? if a surgical intervention was performed, provide date, findings or operation notes.Other relevant patient factors/comorbidities/concomitant medications what is physician¿s opinion as to the etiology of or contributing factors to this event ( complete wound dehiscence)? what is the patient¿s current status? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PDSII VIO 60IN 0 S/A TP-1 LP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10972600
Report Number2210968-2020-09741
Device Sequence Number16761745
Product Code NEW
UDI-Device Identifier10705031061996
UDI-Public10705031061996
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZ991G
Device Catalogue NumberZ991G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date01/05/2021
Patient Sequence Number1